# SDR CA111024005

- Difficulty date: October 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 42,809 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 5905587
- Condition: Malfunctioned
- Part time: 848 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HAD SEVERAL OCCURENCES OF FUEL FILTER BY PASS LIGHT COMING ON IN FLIGHT ON OUR -8 ACFT.   WE WERE USING PMA, PN 5905587, HP FUEL FILTER, HAVE NOW STOPPED USING THE FILTER AND ARE USING FILTER, PN 3070542-01.  HAD NO OCCURENCES ON AN ACFT WITH THE OEM FILTER INSTALLED.
